# SDR GAIA03041SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME BS 580 DENTED BELOW STRINGER 8 RT FASI N/R 36052, FOUND DURING C-CHECK.  CUT OUT DAMAGE 1 INCH BY 1.5 INCH, DOUBLER REPAIR 7075 T-6 IAW B-727 SRM 53-10-4 FIG 1.  (M)
